Investigation of the coupling asymmetries at double-slit interference experiments


Mese A. I. , Bilekkaya A., Arslan S., Aktas S. , Siddiki A.

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol.43, no.35, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 35
  • Publication Date: 2010
  • Doi Number: 10.1088/1751-8113/43/35/354017
  • Journal Name: JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL
  • Journal Indexes: Science Citation Index Expanded, Scopus

Abstract

Double-slit experiments inferring the phase and the amplitude of the transmission coefficient performed at quantum dots (QDs), in the Coulomb blockade regime, present anomalies at the phase changes depending on the number of electrons confined. This phase change cannot be explained if one neglects the electron-electron interactions. Here, we present our numerical results, which simulate the real sample geometry by solving the Poisson equation in 3D. The screened potential profile is used to obtain energy eigenstates and eigenvalues of the QD. We find that, certain energy levels are coupled to the leads stronger compared to others. Our results give strong support to the phenomenological models in the literature describing the charging of a QD and the abrupt phase changes.